# SDR SWAA2024041069804

- Difficulty date: April 3, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CEILING PANEL HOUSING ASSY-EXIT SIGN DAMAGED.<[01] REMOVED AND REPLACED AFT LOWER CEILING PANEL HOUSING ASSY-EXIT SIGN IN REF AMM-33-51-01-960-802;[02] VERIFIED STEP1
